Rearrangements of function series and different forms of
Doklady Akademii Nauk, Tome 310 (1990) no. 1, pp. 17-20
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_310_1_a2,
author = {V. M. Kadets},
title = {Rearrangements of function series and different forms of},
journal = {Doklady Akademii Nauk},
pages = {17--20},
year = {1990},
volume = {310},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_310_1_a2/}
}
V. M. Kadets. Rearrangements of function series and different forms of. Doklady Akademii Nauk, Tome 310 (1990) no. 1, pp. 17-20. http://geodesic.mathdoc.fr/item/DAN_1990_310_1_a2/